Alert archive / Alabama / River Flood Warnings in 2009

River Flood Warning 83, NWS Birmingham, AL

December 18, 20095 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Dec 18, 2009, 1:29 PM CST for 5 counties in Alabama. It took effect at Dec 18, 2009, 11:22 PM CST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 18, 2009, 1:29 PM CST (19:29 UTC)
In effect from
Dec 18, 2009, 11:22 PM CST
Expired
Dec 22, 2009, 1:30 AM CST
In force
3 days
Issued by
NWS Birmingham, AL
Flood severity
Minor

Counties Autauga County, AL, Dallas County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

The river

Written for the forecast point Alabama River at Montgomery (MGMA1). The gauge peaked at 37.36 ft at Dec 19, 2009, 9:00 PM CST.

actionminormoderate304012/1812/1912/2012/2112/2212/23
Action stage
26 ft
Minor stage
35 ft
Moderate stage
45 ft
Major stage
53 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02419988, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KBMX 181929
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
129 PM CST FRI DEC 18 2009

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  ALABAMA RIVER AT MONTGOMERY AFFECTING AUTAUGA...DALLAS...ELMORE...
  LOWNDES AND MONTGOMERY COUNTIES.

.HEAVY RAINFALL DURING THE PAST 24 HOURS IS PRODUCING RISES ON THE
ALABAMA RIVER...AND A FLOOD WARNING IS IN EFFECT FOR THE RIVER AT
MONTGOMERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SATURDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC001-047-051-085-101-190729-
/O.NEW.KBMX.FL.W.0083.091219T0648Z-091220T1320Z/
/MGMA1.1.ER.091219T0648Z.091219T1200Z.091220T0120Z.NO/
129 PM CST FRI DEC 18 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ALABAMA RIVER AT MONTGOMERY.
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12 PM FRIDAY THE STAGE WAS 30.4 FEET. 
* FLOOD STAGE IS 35 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 36.3 FEET BY SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 35 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$
6 follow-up statements
000 
WGUS84 KBMX 190216
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 PM CST FRI DEC 18 2009

...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY...

.HEAVY RAINFALL DURING THE PAST 24 HOURS IS PRODUCING RISES ON THE
ALABAMA RIVER...AND A FLOOD WARNING IS IN EFFECT FOR THE RIVER AT
MONTGOMERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SATURDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC001-047-051-085-101-191416-
/O.EXT.KBMX.FL.W.0083.091219T0522Z-091220T0726Z/
/MGMA1.1.ER.091219T0522Z.091219T1200Z.091219T1926Z.NO/
816 PM CST FRI DEC 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* FROM THIS EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:00 PM FRIDAY THE STAGE WAS 32.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 36.5 FEET BY TOMORROW MORNING . THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW EARLY AFTERNOON .
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$
000 
WGUS84 KBMX 191545
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 AM CST SAT DEC 19 2009


...THE FLOOD WARNING IS CANCELLED FOR THE CATOMA CREEK NEAR U.S. 331 
HIGHWAY BRIDGE...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT 
MONTGOMERY...FLOODING IS FORECAST ON THE BLACK WARRIOR.

.RECENT HEAVY RAINFALL ACROSS THE ALABAMA AND BLACK WARRIOR RIVERS AS
WELL AS THE CATOMA CREEK DRAINAGE BASINS HAD GIVEN RISE TO FLOOD WARNINGS.

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-200345-
/O.EXT.KBMX.FL.W.0082.091220T1200Z-091221T2200Z/
/WLDA1.1.ER.091220T1200Z.091220T1800Z.091221T1000Z.NO/
945 AM CST SAT DEC 19 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* FROM SUNDAY MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 85.8 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING  AND CONTINUE
  TO RISE TO NEAR 90.6 FEET BY TOMORROW EVENING . THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 90.0 FEET...PASTURE AND WOODLANDS BEGIN TO FLOOD.  
  LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND AT STAGES ABOVE 90 FEET

$$

ALC001-047-051-085-101-200345-
/O.EXT.KBMX.FL.W.0083.000000T0000Z-091220T2049Z/
/MGMA1.1.ER.091219T0612Z.091219T1800Z.091220T0849Z.NO/
945 AM CST SAT DEC 19 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 36.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.1 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.

$$

ALC101-191615-
/O.CAN.KBMX.FL.W.0084.000000T0000Z-091220T0600Z/
/CATA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 AM CST SAT DEC 19 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE.
* AT  8:00 AM SATURDAY THE RIVER HAD FALLEN BELOW FLOOD STAGE.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE CATOMA CREEK WILL CONTINUE TO SLOWLY FALL
* IMPACT...AT 20.0 FEET...FLOODING OF AGRICULTURAL LANDS IN THE 
  VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS

$$
000 
WGUS84 KBMX 200050
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CST SAT DEC 19 2009


...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC001-047-051-085-101-201250-
/O.EXT.KBMX.FL.W.0083.000000T0000Z-091221T0640Z/
/MGMA1.1.ER.091219T0612Z.091220T0000Z.091220T1840Z.NO/
650 PM CST SAT DEC 19 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM SATURDAY THE STAGE WAS 37.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON .
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$
000 
WGUS44 KBMX 201451
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
851 AM CST SUN DEC 20 2009

  ALABAMA RIVER AT MONTGOMERY AFFECTING AUTAUGA...DALLAS...ELMORE...
  LOWNDES AND MONTGOMERY COUNTIES.

.RECENT PAST HEAVY RAINFALL ACROSS THE ALABAMA RIVER DRAINAGE BASIN
HAD GIVEN RISE TO FLOODING ON THE ALABAMA AT SELMA.

ANOTHER STATEMENT WILL BE ISSUED MONDAY MORNING.

&&

ALC001-047-051-085-101-210251-
/O.EXT.KBMX.FL.W.0083.000000T0000Z-091222T0224Z/
/MGMA1.1.ER.091219T0612Z.091220T0500Z.091221T1424Z.NO/
851 AM CST SUN DEC 20 2009

THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY.
* UNTIL LATE MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 37.0 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE MONDAY
MORNING BUT REMAIN ABOVE THE CAUTION STAGE THROUGH THE END OF THE WEEK.
ANY ADDITIONAL RAINFALL ACROSS THE ALABAMA RIVER DRAINAGE BASIN THURSDAY
WILL PROLONG THIS EVENT.
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$
000 
WGUS84 KBMX 210103
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CST SUN DEC 20 2009


...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DONT DROWN. 

&&

ALC001-047-051-085-101-211303-
/O.EXT.KBMX.FL.W.0083.000000T0000Z-091222T0700Z/
/MGMA1.1.ER.091219T0612Z.091220T0500Z.091221T1900Z.NO/
703 PM CST SUN DEC 20 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM SUNDAY THE STAGE WAS 36.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON .
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$
000 
WGUS84 KBMX 211522
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
922 AM CST MON DEC 21 2009


...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY...

.LEVELS ARE FALLING ON THE UPPER ALABAMA RIVER...BUT A FLOOD WARNING
REMAINS IN EFFECT FOR THE ALABAMA RIVER AT MONTGOMERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC001-047-051-085-101-220322-
/O.EXT.KBMX.FL.W.0083.000000T0000Z-091222T0730Z/
/MGMA1.1.ER.091219T0612Z.091220T0500Z.091221T1930Z.NO/
922 AM CST MON DEC 21 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 35.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 35 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  OCCURS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 18, 11:34 AM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Dec 18, 11:34 AM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1134 AM CST FRI DEC 18 2009

.UPDATE...FOR MORNING ADJUSTMENTS AND 18Z AVIATION.

&&

.DISCUSSION...

RAIN WILL CONTINUE TO PUSH OUT OF THE AREA WITH MOST LOCATIONS
DRY BY EARLY AFTERNOON. SURFACE LOW ALONG THE NORTHERN GULF COAST
WILL REMAIN SOUTHEAST OF THE AREA WITH NORTHERLY WINDS REMAINING
STEADY AT 10 TO 15 MPH ACROSS THE EASTERN HALF OF THE AREA THROUGH
MID AFTERNOON THEN DIMINISHING. LOOKS LIKE WIND SPEEDS WILL REMAIN
JUST BELOW ADVISORY CRITERIA SO CURRENT WIND ADVISORY WILL BE
ALLOW TO EXPIRE AT NOON. FLASH FLOOD WATCH WILL ALSO BE ALLOWED TO
EXPIRE.

TEMPERATURES SHOULD REMAIN NEAR STEADY THROUGH THE AFTERNOON WITH
HIGHS IN THE 40S MOST LOCATIONS UNDER CLOUDY SKIES. GRIDS HAVE
BEEN TWEAKED WITH A FINAL UPDATE COMING AT NOON.

&&

.AVIATION...18Z TAF DISCUSSION.

VISIBILITIES ARE INCREASING AT MOST TAF SITES AS THE RAIN MOVES OUT
OF THE AREA. A FEW LIGHT SHOWERS ARE STILL POSSIBLE OVER THE NEXT
COUPLE HOURS. CIGS WILL REMAIN MVFR THROUGH MUCH OF THE PERIOD...BUT
MAY DROP TO IFR BRIEFLY...ESPECIALLY IN THE SOUTH OVERNIGHT WHERE
SOME LIGHT FOG IS POSSIBLE.

NORTH NORTHEASTERLY WINDS ARE UP NEAR 10-12 KNOTS ACROSS THE AREA
AND ARE EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS...WITH GUSTS UP
TO AROUND 21 KNOTS AT MGM AND TOI. THEY SHOULD DROP BELOW 10 KNOTS
AT ALL NORTHERN TAF SITES AFTER 20Z...AND IN THE SOUTH SEVERAL HOURS
LATER. WINDS WILL SHIFT TO THE NORTHWEST OVERNIGHT.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR ALL COUNTIES EXPIRES AT NOON.

WIND ADVISORY FOR DALLAS-LOWNDES-AUTAUGA-ELMORE-MONTGOMERY-PIKE-
MACON-BULLOCK-LEE-RUSSELL-BARBOUR COUNTIES WILL EXPIRE AT NOON.

&&

88/56
Hazardous weather outlook, Dec 18, 12:19 PM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1219 PM CST FRI DEC 18 2009

ALZ011>015-017>050-190400-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1219 PM CST FRI DEC 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AREA RIVERS WILL LIKELY REMAIN SWOLLEN AND SOME
RIVER STAGES WILL REMAIN ABOVE ACTION STAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREA RIVERS WILL LIKELY REMAIN SWOLLEN INTO THE WEEKEND AND SOME
RIVER STAGES WILL REMAIN ABOVE ACTION STAGE. THE LOWER BLACK WARRIOR
RIVER IS EXPECTED TO GO INTO MINOR FLOOD ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

19

In the hours before

Local storm report, Dec 18, 9:17 AM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
917 AM CST FRI DEC 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLOOD            SYLACAUGA               33.18N 86.26W
12/18/2009                   TALLADEGA          AL   LAW ENFORCEMENT

            ALABAMA AVE AT TUSKEGEE AVE IS FLOODED IN DOWNTOWN
            SYLACAUGA.

&&

GOLDEN
Local storm report, Dec 18, 9:20 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 AM CST FRI DEC 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLOOD            SYCAMORE                33.25N 86.20W
12/18/2009                   TALLADEGA          AL   LAW ENFORCEMENT

            MAIN ST IS FLOODED AND IMPASSABLE NEAR THE POST OFFICE IN
            SYCAMORE.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 9:00 PM CSTWind AdvisoryBMXAutauga, Barbour, Bullock, Calhoun, Chambers, Chilton and 17 more15 hr
Dec 18, 3:30 AM CSTAreal Flood AdvisoryBMXGreene, Hale, Marengo, Sumter3 hr
Dec 18, 5:19 AM CSTFlash Flood WarningBMXGreene, Hale, Marengo, Sumter3 hr
Dec 18, 6:02 AM CSTAreal Flood AdvisoryBMXWalker, Winston3 hr
Dec 18, 6:58 AM CSTAreal Flood AdvisoryBMXGreene, Hale, Pickens, Sumter3 hr
Dec 18, 7:24 AM CSTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Dec 18, 8:50 AM CSTAreal Flood AdvisoryBMXBlount, Calhoun, Cherokee, Cleburne, Etowah, St. Clair and 1 more3 hr
Dec 18, 9:38 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo57 hr

Nearby

River Flood Warnings in Alabama, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.